# SDR CALA2014013190269

- Difficulty date: January 31, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 55,056 hours, 6,758 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD TE FLAP, INBD ACTUATOR ATTACH FITTING, SPINDLE, INNER BORE IS RUSTED & PITTED.  REPLACED SPINDLE IAW 27-51 -46, OPERATIONS TESTED GOOD.
